See Alike in...

Alike App

Browser

Vanz

571d

How to help with low libido caused by your SSRIs? I have an amazing partner and I just haven't been quite satisfied or I find myself taking a while to "get into the mood." I don't want this to damage our relationship.

Top reply
    • thefloorislava

      570d

      Kimda weird-I used to just have my vibrator in my underwear for like 20 mins before like starting actual foreplay. It was kinda like letting my vagina and the chemicals in brain get me in the mood lol. Also heated lube

    • gurspaceport

      569d

      For me it just takes a while to warm up to it, I guess? You've got to let yourself adjust and get comfortable with it before you really start.

    • thefloorislava

      570d

      Kimda weird-I used to just have my vibrator in my underwear for like 20 mins before like starting actual foreplay. It was kinda like letting my vagina and the chemicals in brain get me in the mood lol. Also heated lube

    • GenderlessGoose

      570d

      I've been struggling with this as well. I've been on 2 different anti-depressants for going on 5 years now I think and my libido hasn't been the same since. do you find that it fluctuates, or is it just overall lower?

      • Vanz

        570d

        @GenderlessGoose it fluctuates sometimes but its overall not pleasing to experience. I want to enjoy having intimate times with my partner

        • GenderlessGoose

          567d

          @Vanz I feel the same way. with my adhd I'm not proud to admit but sometimes I'll forget to take my meds for a few days and I'll genuinely notice an increase in my libido, so it's frustrating to know that it really could be higher, but it would mean not taking my meds which isn't good either. I want to enjoy time with my partner, but sometimes I just feel so uninterested that I feel guilty

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion